# SDR ASAA2021020834066

- Difficulty date: February 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,366 hours, 15,343 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT: BOTH FMC'S MOMENTARILY BLANKED OUT AND RESET. "WHITE A/T LIM" APPEARED ON THE UPPER ENGINE DISPLAY. AMBER "LND ALT" APPEARED ON LOWER RIGHT CORNER OF PFD NEXT TO ALTITUDE TAPE. WAYPOINT IN UPPER RIGHT CORNER OF ND SHOWED DASHED LINES THEN BLANK BEFORE RE-APPEARING. BOTH CAME BACK ON IN FLIGHT. GROUNDED - YES. ACCOMPLISHED FMCS OPS TEST REF B737-800 AMM 34-61-00-710-801. OPS CK GOOD, NO FAULTS FOUND. ACCOMPLISHED FMCS BITE REF B737-800 FIM 34-61 TASK 801 NO CURRENT FAULTS PRESENT. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR FMC REF FIM 22-11 TASK 802 ALL TESTS PASSED. ETOPS GROUND VERIFICATION SUCCESSFUL.
